Home
 Sobre el DIM
 Carrera
 Docencia
 Doctorado
 Investigación
 Académicos 
 Funcionarios 
 Profesores Visitantes 
 Alumnos 
 Biblioteca
 Publicaciones Científicas 
 Publicaciones Docentes 
 Seminario
 Novedades 
 Eventos 
 Congresos DIM
 Link de Interés 
 Contáctenos 
 Intranet
 
 
 
PS PDF Imprimir E-mail

Artículos

por Gouet B., Raúl

2009

18.- Gouet, Raúl; López, F. Javier; Sanz, Gerardo.  Limit laws for the cumulative number of ties for the maximum in a random sequence. J. Statist. Plann. Inference 139 (2009), no. 9, 2988--3000.

2008

17.- Gouet, Raúl; López, F. Javier; Sanz, Gerardo.  Laws of large numbers for the number of weak records. Statist. Probab. Lett. 78 (2008), no. 14, 2010--2017.

16.- Gouet, Raúl; Sudbury, Aidan.  Blocking and dimer processes on the Cayley tree. J. Stat. Phys. 130 (2008), no. 5, 935--955.

2007

15.- Gouet, Raúl; López, F. Javier; Sanz, Gerardo. Asymptotic normality for the counting process of weak records and $\delta$-records in discrete models. Bernoulli 13 (2007), no. 3, 754--781.

14.- Gouet, Raúl; López, F. Javier; Sanz, Gerardo. A characteristic martingale related to the counting process of records. J. Theoret. Probab. 20 (2007), no. 3, 443--455.

2006

13.- Gouet, Raúl; López, F. Javier; Sanz, Gerardo. Asymptotic rates for records and $\delta$-records. Ninth International Conference Zaragoza-Pau on Applied Mathematics and Statistics, 259--271

2005

12.- Gouet, Raúl; López, F. Javier; Sanz, Gerardo. Central limit theorems for the number of records in discrete models. Adv. in Appl. Probab. 37 (2005), no. 3, 781--800.

2004

11.- Gouet, Raúl; López, F. J.; Sanz, G. Central limit theorems for records. VIII Journées Zaragoza-Pau de Mathématiques Appliquées et de Statistiques, 331--336,

2001

10.- Gouet, Raúl; López, F. Javier; San Miguel, Miguel.  A martingale approach to strong convergence of the number of records. Adv. in Appl. Probab. 33 (2001), no. 4, 864--873.

9.- Gouet, Raúl; López, F. Javier.  Saturation in a Markovian parking process. Ann. Appl. Probab. 11 (2001), no. 4, 1116--1136.

2000

8.- Gouet, Raúl; López, F. Javier; Sanz, Gerardo. Estimation of critical values in interacting particle systems. J. Appl. Probab. 37 (2000), no. 1,118 - 125. 

1999

7.- Gouet, Raúl; San Martín, Jaime. Partial orders and minimization of records in a sequence of independent random variables. J. Appl. Probab. 36 (1999), no. 4, 965 - 973. 

1997

6.- Gouet, Raúl.  Strong convergence of proportions in a multicolor Pólya urn. J. Appl. Probab. 34 (1997), no. 2, 426 - 435. 

1993

5.- Gouet, Raúl. Martingale functional central limit theorems for a generalized Pólya urn. Ann. Probab. 21 (1993), no. 3, 1624 - 1639.

4.- Gouet, Raúl; Plo, F.; San Miguel, M.; Ycart, B. Saturation conditions for stochastic Petri nets. Advances in Petri nets, 267 - 280, Lecture Notes in Comput. Sci., 674, Springer, Berlin, 1993.
 

1989

3.- Gouet, Raúl. Embedding in extremal processes and the asymptotic behavior of sums of minima. Statist. Probab. Lett. 8 (1989), no. 3, 219 - 223.

2.- Gouet, Raúl. A martingale approach to strong convergence in a generalized Pólya-Eggenberger urn model. Statist. Probab. Lett. 8 (1989), no. 3, 225 - 228.

1981

1.- Gouet, Raúl. La méthode des martingales dans l’étude des extrêmes. C. R. Acad. Sci. Paris Sér. I Math. 293 (1981), no. 6, 339 - 342. 

 



[Volver a la Lista]
nº de visitas:   650228  

La página se generó en 0.014 Segundos
Optimized for Explorer 5.x, Mozilla1.x or Netscape 7
Copyright 2003,Sidwod Inc.  All rights reserved.